MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO 6507 POWER PRO 2, HIGH CONFIG; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO 6507 POWER PRO 2, HIGH CONFIG; STRETCHER, WHEELED
Catalog Number 650705550001
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Codes Discomfort (2330); Muscle/Tendon Damage (4532); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.90 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.8 devices were not evaluated, as a probable cause for the issue was identified during communication between the customer and stryker and no further assistance was requested by the customer.27 devices are pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 125 malfunction events(s), where it was reported the devices experienced false engagement of handle in the upright or horizontal position.There was 1 event with patient involvement; the patient experienced discomfort.
 
Additional Manufacturer Narrative
The device that was pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.Evaluation results findings (results/components): 1 device: wear problem/latch.26 devices are still pending evaluation.
 
Event or Problem Description
1 device that was pending evaluation was evaluated in the field and it was further reported that there was a patient involved that experienced muscle/tendon damage.
 
Additional Manufacturer Narrative
The devices that were pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.Evaluation results findings (components/results) 26 devices: latch/mechanical problem identified.
 
Event or Problem Description
No new information.

Brand Name
6507 POWER PRO 2, HIGH CONFIG
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key22608285
Report Number0001831750-2025-99213
Device Sequence Number10106060
Product Code FPO
UDI-Device Identifier07613327559118
UDI-Public7613327559118
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized125
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number650705550001
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer07/01/2025
07/01/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date09/25/2025
11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown